A monotonicity and an equilateral polygon approximation of closed curves

Ryuzo Takiyama, Naoki Ono

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of 1991 Joint Technical Conference on Circuits/Systems, Computers and Communications
Pages406-409
Number of pages4
Publication statusPublished - Jun 23 1991

Cite this

Takiyama, R., & Ono, N. (1991). A monotonicity and an equilateral polygon approximation of closed curves. In Proceedings of 1991 Joint Technical Conference on Circuits/Systems, Computers and Communications (pp. 406-409)